# SDR TWAA0104102

- Difficulty date: March 4, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 4,980 hours, 2,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP AT ROW 15 TO 20, AND ROW 24 TO 28 WERE INOPERATIVE.  RECONNECTED EGRESS LIGHT POWER FEEDER TO THE STRIP.  CHECK-C 7-28-00 JFK.
